On the intersection of Sobolev spaces
Colloquium Mathematicum, Tome 60 (1990) no. 1, pp. 151-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
A. Benedek 1 ; R. Panzone 1
@article{10_4064_cm_60_61_1_151_155,
author = {A. Benedek and R. Panzone},
title = {On the intersection of {Sobolev} spaces},
journal = {Colloquium Mathematicum},
pages = {151--155},
year = {1990},
volume = {60},
number = {1},
doi = {10.4064/cm-60-61-1-151-155},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-1-151-155/}
}
TY - JOUR AU - A. Benedek AU - R. Panzone TI - On the intersection of Sobolev spaces JO - Colloquium Mathematicum PY - 1990 SP - 151 EP - 155 VL - 60 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-60-61-1-151-155/ DO - 10.4064/cm-60-61-1-151-155 LA - en ID - 10_4064_cm_60_61_1_151_155 ER -
A. Benedek; R. Panzone. On the intersection of Sobolev spaces. Colloquium Mathematicum, Tome 60 (1990) no. 1, pp. 151-155. doi: 10.4064/cm-60-61-1-151-155
Cité par Sources :